4 doctors weighed in:
What would happen if my 5 year old child accidentally took a Synthroid (thyroxine) pill?
4 doctors weighed in

Dr. Quang Nguyen
Internal Medicine - Endocrinology
3 doctors agree
In brief: Probably nothing
It's a long release medication so one pill will probably do nothing.
I wouldn't worry about it unless he is allergic to the pill.

In brief: Probably nothing
It's a long release medication so one pill will probably do nothing.
I wouldn't worry about it unless he is allergic to the pill.
Dr. Quang Nguyen
Dr. Quang Nguyen
Thank
1 comment
Dr. Andrew Turrisi
An adult dose of synthroid may cause tachycardia for a day, but my daughter has been taking it since birth...she was born without thyroid function.
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors